MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; TRITON DTS PKG US STD

DJO LLC CHATTANOOGA; TRITON DTS PKG US STD
Catalog Number 2841
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that unit errored during treatment, the clinician went to remove rope, but it jerked back into the unit pulling the doctors arm and patients head.The device has not been returned for evaluation, complaint could not be confirmed.The rool cause could not be established.If more information becomes available additional reporting on this event will be provided as a supplemental report to this document.
 
Event or Problem Description
It was reported that unit errored during treatment, the clinician went to remove rope, but it jerked back into the unit pulling the doctors arm and patients head.

Brand Name
CHATTANOOGA
Common Device Name
TRITON DTS PKG US STD
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 submetropoli el florido
tijuana, mexico 22244
MX   22244
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key20627257
Report Number9616086-2024-00098
Device Sequence Number8792375
Product Code ITH
UDI-Device Identifier00888912022170
UDI-Public00888912022170
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K053223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2841
Device Lot NumberT2533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown